MAUDE Adverse Event Report: AESCULAP AG AS UNIVATION XF TIBIA CEMENTED T4 LM; KNEE ENDOPROSTHESES

AESCULAP AG AS UNIVATION XF TIBIA CEMENTED T4 LM; KNEE ENDOPROSTHESES
Model Number NO165Z
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
It was reported that there was an issue with no165z - as univation xf tibia cemented t4 lm.According to the complaint description, there was a postoperative knee infection.The patient required a poly swap.During the replacement procedure, it was noted that the "femur fell off".A revision surgery was necessary.Additional information was not provided nor available.The adverse event is filed under (b)(4).Associated medwatch reports: 9610612-2021-00332 ((b)(4)+ no188z).Involved componet: nl473 -univation f meniscal comp.T4 rm/lm 7mm - 52047925.

Brand Name
AS UNIVATION XF TIBIA CEMENTED T4 LM
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11856559
Report Number9610612-2021-00436
Device Sequence Number4016735
Product Code HRY
UDI-Device Identifier04046964053764
UDI-Public4046964053764
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K131167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberNO165Z
Device Catalogue NumberNO165Z
Device Lot Number52048027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;